MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36717
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the tines were difficult to extend.A radiofrequency ablation (rfa) procedure was being performed.A leveen standard 3.0/15/15 electrode was selected for use.During preparation, the user noticed the deployment of the tines were stiff.The device was not used.Another leveen standard electrode was used and the procedure was completed successfully.There were no patient complications.

Brand Name
LEVEEN STANDARD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8949232
Report Number2134265-2019-10409
Device Sequence Number2510382
Product Code GEI
UDI-Device Identifier08714729300632
UDI-Public08714729300632
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2022
Device Model Number36717
Device Catalogue Number36717
Device Lot Number0023343240
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2019
Initial Report FDA Received Date08/30/2019
Patient Sequence Number1